# SDR CALA9601341

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B20
- Condition: Contaminated
- Location: E/E Compt
- Part time: 12,401 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE ACFT EXPERIENCED INTERMITTENT ROLL OF NO MORE THAN 10 DEGREES UNCOMMANDED WITH BOTH AUTOPILOT A ANDB SELECTED WHILE EN ROUTE.  PITCH MODE FUNCTIONED NORMALLY.  MAINTENANCE PERFORMED A GROUND TEST OF BOTH AUTOPILOT SYSTEMS.  THE A-SYSTEM WAS TOTALLY INOPERATIVE IN ROLL.  INSPECTION FOUND LOOSE PINS ON SOME PITCH AND ROLL COMPUTER CONNECTORS.  THE ROLL COMPUTER WAS REMOVED AND REPLACED DUE TO FAILURE OF SELF TEST.  THE AIRCRAFT HAS CONTINUED TO HAVE ROLL RELATED PROBLEMS ON SUBSEQUENT FLIGHTS.  *S/D*  IN A SUBSEQUENT PROBLEM THE AIR DATA COMPUTER WAS REPLACED.  SHOP FINDINGS REVEALED LIQUID CONTAMINATION IN THE ADC.  AN INSPECTION OF THE E AND E COMPARTMENT DRIP PAN AND SHROUDS INSTALLATION, REVEALED THAT THE
